Authors: SangEon Han
Publish Date: 2009/03/17
Volume: 110, Issue: 2, Pages: 921-944
Abstract
Recent papers have partially discussed the multiplicative or the nonmultiplicative property of the digital fundamental group Thus the paper studies a condition of which the multiplicative property of the digital fundamental group holds Precisely for two digital spaces with k i adjacencies of mathbfZn i denoted by X i k i i∈12 using the L HS or L HCproperty of the digital product or Cartesian product of digital spaces with kadjacency X 1×X 2k a khomotopic thinning of the digital product and various properties from digital covering and digital homotopy theories we provide a method of calculating the kfundamental group of the digital product Furthermore the notion of HTk 0k 1isomorphism is established and used in calculating the kfundamental group of a digital product Finally we find a condition of which the multiplicative property of the digital fundamental group holds This property can be used in classifying digital spaces from the view points of digital homotopy theory mathematical morphology and digital geometry
Keywords: